MAUDE Adverse Event Report: Orthofix, LLC CETRA; 3-LEVEL PLATE ASSEMBLY, 54MM

Orthofix, LLC CETRA; 3-LEVEL PLATE ASSEMBLY, 54MM
Model Number 19-0354
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Neck Pain (2433)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported: neck pain: incomplete healing of acdf.Patient was treated with medication and supplemental fixation.
 
Additional Manufacturer Narrative
Product was not returned for investigation.If the product or additional information is received and investigation will be performed at that time.

Brand Name
CETRA
Common Device Name
3-LEVEL PLATE ASSEMBLY, 54MM
Manufacturer (Section D)
Orthofix, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
Orthofix, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key50015876
Report Number2183449-2026-00039
Device Sequence Number9534937
Product Code KWQ
UDI-Device Identifier18257200120536
UDI-Public18257200120536
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162638
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number19-0354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale